# SDR 2004UALA00788

- Difficulty date: August 27, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 45,603 hours, 16,694 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N3002
- Part serial: A4104
- Condition: Debonded
- Location: Nr 6 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RIGHT INBOARD LEADING EDGE WEDGE DISBONDED FROM SLAT.  *S/D*  A SECTION OF THE NR 6 SLAT TRAILING EDGE WEDGE SEPARATED FROM THE SLAT ASSEMBLY.  DURING DISASSEMBLE OF THE SLAT WEDGE FOR REPAIR, COMPONENT SHOP FOUND EVIDENCE OF CORROSION ON THE ALUMINUM HONEYCOMB CORE AND SKIN WHICH ALSO MIGHT BE THE CAUSE OF THE DISBOND OF THE SLAT WEDGE.  REPLACED TRAILING EDGE WEDGE.
